Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Suleimanov, Bulat Irekovich

Total publications: 47 (46)
in MathSciNet: 32 (32)
in zbMATH: 19 (19)
in Web of Science: 26 (26)
in Scopus: 22 (22)
Cited articles: 34
Citations in Math-Net.Ru: 124
Citations in Web of Science: 132
Citations in Scopus: 83
Presentations: 1

Number of views:
This page:2069
Abstract pages:8168
Full texts:2765
References:818
Head Scientist Researcher
Doctor of physico-mathematical sciences (2009)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 27.05.1958
E-mail:
Keywords: catastrophe theory, asymptotics, symmetry, integrability.

Subject:

Scientific interests: Painleve ordinary differential equations, their higher analogues and applications, behaviour of solutions of PDE with small parameter near typical singularities of limiting equations. It is shown that universal special functions of wave catastrophes - solutions of nonlinear integrable PDE - are solutions of higher analogues of Painleve ODE.

Biography

Graduated from Bashikirian state unversity in 1980 (department of of differential equations). Ph.D. thesis was defended in 2010. A list of my works contains 37 titles.

   
Main publications:
  • Suleimanov B. I., Khabibullin I. T. Simmetrii uravneniya Kadomtseva–Petviashvili, izomonodromnye deformatsii i "nelineinye" obobscheniya nelineinykh spetsialnykh funktsii volnovykh katastrof // Teoreticheskaya i matematicheskaya fizika, 1993, 97, 2, 213–226.
  • Suleimanov B. I. Vozniknovenie bezdissipativnykh udarnykh voln i "neperturbativnaya" kvantovaya teoriya gravitatsii // Zhurnal eksperimentalnoi i teoreticheskoi fiziki, 1994, 105, 5, 1089–1097.
  • Suleimanov B. I. Gamiltonova struktura uravnenii Penleve i metod izomonodromnykh deformatsii // Differentsialnye uravneniya, 1994, 30, 5, 791–795.
  • Kudashev V. R., Suleimanov B. I. Osobennosti nekotorykh tipichnykh protsessov samoproizvolnogo padeniya intensivnosti v neustoichivykh sredakh // Pisma v zhurnal eksperimentalnoi i teoreticheskoi fiziki, 1995, 62, 4, 358–363.
  • Kudashev V. R., Suleimanov B. I. Vliyanie maloi dissipatsii na protsessy zarozhdeniya odnomernykh udarnykh voln // Prikladnaya matematika i mekhanika. 2001, 65, 3, 456–466.

http://www.mathnet.ru/eng/person15619
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210115

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |


1. B. I. Suleimanov, A. M. Shavlukov, “Integrable Abel equation and asymptotics of symmetry solutions of Korteweg-de Vries equation”, Ufa Math. J., 13:2 (2021), 99–106  mathnet  crossref  isi  scopus
2. A. V. Domrin, B. I. Suleimanov, M. A. Shumkin, “Global Meromorphy of Solutions of the Painlevé Equations and Their Hierarchies”, Proc. Steklov Inst. Math., 311 (2020), 98–113  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. B. I. Suleimanov, “On analogs of wave catastrophe functions that are solutions of nonlinear integrable equations”, Differential Equations, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 163, VINITI, Moscow, 2019, 81–95  mathnet  mathscinet
4. V. A. Pavlenko, B. I. Suleimanov, “Solutions to analogues of non-stationary Schrödinger equations defined by isomonodromic Hamilton system $H^{2+1+1+1}$”, Ufa Math. J., 10:4 (2018), 92–102  mathnet  crossref  mathscinet  isi  scopus
5. A. A. Ershov, B. I. Suleimanov, “Some Features of Bending of a Rod under a Strong Longitudinal Compression”, Russian Journal of Mathematical Physics, 24:2 (2017), 216–233  crossref  mathscinet  zmath  isi  scopus (cited: 1)
6. B. I. Suleimanov, “Effect of a small dispersion on self-focusing in a spatially one-dimensional case”, JETP Letters, 106:6 (2017), 400–405  mathnet  crossref  crossref  isi (cited: 6)  elib  scopus (cited: 4)
7. V. A. Pavlenko, B. I. Suleimanov, ““Quantizations” of isomonodromic Hamilton system $H^{\frac{7}{2}+1}$”, Ufa Math. Journal, 9:4 (2017), 97–107  mathnet  crossref  isi (cited: 1)  elib  scopus (cited: 2)
8. D. P. Novikov, B. I. Suleimanov, ““Quantization” of an isomonodromic Hamiltonian Garnier system with two degrees of freedom”, Theoret. and Math. Phys., 187:1 (2016), 479–496  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus (cited: 3)
9. B. I. Suleimanov, “Quantum aspects of the integrability of the third Painlevé equation and a non-stationary time Schrödinger equation with the Morse potential”, Ufa Math. Journal, 8:3 (2016), 136–154  mathnet  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
10. B. I. Suleimanov, ““Quantizations” of Higher Hamiltonian Analogues of the Painlevé I and Painlevé II Equations with Two Degrees of Freedom”, Funct. Anal. Appl., 48:3 (2014), 198–207  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)
11. B. I. Suleimanov, “Asymptotics of the Gurevich–Pitaevskii universal special solution of the Korteweg–de Vries equation as $|x|\to\infty$”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 137–145  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 1)
12. B. I. Suleimanov, “The “quantum” linearization of the Painlevé equations as a component of theier $L,A$ pairs”, Ufimsk. Mat. Zh., 4:2 (2012), 127–135  mathnet  elib
13. B. I. Suleimanov, “Generic singularities in solutions of the shallow water equations”, Doklady Mathematics, 85, no. 1, 2012, 125–128  crossref  mathscinet  zmath  elib  scopus
14. R. Garifullin, B. Suleimanov, N. Tarkhanov, “Phase shift in the Whitham zone for the Gurevich–Pitaevskii special solution of the Korteweg–de Vries equation”, Physics Letters A, 374:13 (2010), 1420–1424  crossref  mathscinet  zmath  isi (cited: 12)  elib (cited: 6)  scopus (cited: 9)
15. R. N. Garifullin, B. I. Suleimanov, “From weak discontinuities to nondissipative shock waves”, Journal of Experimental and Theoretical Physics, 110:1 (2010), 133–146  crossref  isi (cited: 10)  scopus (cited: 8)
16. B. I. Suleimanov, “On the Solution of Boundary-Value Problems of Kolmogorov–Petrovskii–Piskunov Type”, Math. Notes, 83:4 (2008), 564–572  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)
17. B. I. Suleimanov, ““Quantizations” of the second Painlevé equation and the problem of the equivalence of its $L$$A$ pairs”, Theoret. and Math. Phys., 156:3 (2008), 1280–1291  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 18)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 14)
18. A. M. Il'in, B. I. Suleimanov, “Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe. II. Large values of the parameter $t$”, Sb. Math., 198:9 (2007), 1299–1324  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
19. A. M. Il'in, B. I. Suleimanov, “Asymptotic behaviour of a special solution of Abel's equation relating to a cusp catastrophe”, Sb. Math., 197:1 (2006), 53–67  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
20. B. I. Suleimanov, “On some typical features of motion with damping in the case of smooth inhomogeneity”, Doklady Mathematics, 73, no. 2, 2006, 299–301  crossref  mathscinet  zmath  elib  scopus (cited: 1)
21. A. M. Il'in, B. I. Suleimanov, “Birth of step-like contrast structures connected with a cusp catastrophe”, Sb. Math., 195:12 (2004), 1727–1746  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 2)
22. A. M. Il'in, B. I. Suleimanov, “The coefficients of inner asymptotic expansions for solutions of some singular boundary value problems”, Dal'nevost. Mat. Zh., 4:1 (2003), 78–85  mathnet
23. A. M. Il'in, B. I. Suleimanov, “On two special functions related to fold singularities”, Doklady Mathematics, 66, no. 3, 2002, 327–329  zmath
24. B. I. Suleimanov, “Cusp catastrophe in slowly varying equilibriums”, Journal of Experimental and Theoretical Physics, 95:5 (2002), 944–956  crossref  mathscinet  isi (cited: 4)  scopus (cited: 3)
25. A. M. Il'in, B. I. Sulei'manov, “On two special functions associated with cusp-type singularities”, Dokl. Akad. Nauk, 387, no. 2, 2002
26. V. R. Kudashev, B. I. Suleimanov, “The effect of small dissipation on the onset of one-dimensional shock waves”, Journal of Applied Mathematics and Mechanics, 65:3 (2001), 441–451  crossref  mathscinet  zmath  isi (cited: 11)  scopus (cited: 9)
27. V. R. Kudashev, B. I. Suleimanov, “Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation”, Theoret. and Math. Phys., 118:3 (1999), 325–332  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 4)  elib
28. O. M. Kiselev, B. I. Suleimanov, “The solution of the Painleve equations as special functions of catastrophes, defined by a rejection in these equations of terms with derivative”, 1999, arXiv: solv-int/9902004
29. V. R. Kudashev, B. I. Suleimanov, “One-Parametric Family of the Double-Scaling Limits in the Hermitian Matrix Model $\Phi^6$: Onset of Nondissipative Shock Waves”, 1998, arXiv: hep-th/9811007
30. V. Kudashev, B. Suleimanov, “A soft mechanism for the generation of dissipationless shock waves”, Physics Letters A, 221:3 (1996), 204–208  crossref  mathscinet  isi (cited: 18)  scopus (cited: 15)
31. V. R. Kudashev, B. I. Suleimanov, “Characteristic features of some typical spontaneous intensity collapse processes in unstable media”, JETP Letters, 62 (1995), 358
32. B. I. Suleimanov, “Quantization of two-gap potentials in nonperturbative string theory and oscillations of the Gurevich-Pitaevskii nondissipative shock wave”, Physics of Atomic Nuclei, 58:6 (1995)
33. S. P. Balandin, B. I. Suleimanov, “Linearization of a Burgers-type system connected with the Hamiltonian structure of second-order ordinary differential equations”, Differ. Equ., 30:12 (1994), 1998–2000  mathnet  mathscinet
34. B. I. Suleimanov, “The Hamilton property of Painlevé equations and the method of isomonodromic deformations”, Differ. Equ., 30:5 (1994), 726–732  mathnet  mathscinet
35. B. I. Suleimanov, “Influence of weak nonlinearity on the high-frequency asymptotics in caustic rearrangements”, Theoret. and Math. Phys., 98:2 (1994), 132–138  mathnet  crossref  mathscinet  zmath  isi (cited: 3)
36. B. I. Suleimanov, “ORIGINATION OF NONDISSIPATIVE SHOCK-WAVES AND NONPERTURBATIVE GRAVITATION THEORY”, ZHURNAL EKSPERIMENTALNOI I TEORETICHESKOI FIZIKI, 105:5 (1994), 1089-1097  mathscinet  isi (cited: 8)
37. B. I. Suleimanov, I. T. Habibullin, “Symmetries of Kadomtsev–Petviashvili equation, isomonodromic deformations, and nonlinear generalizations of the special functions of wave catastrophes”, Theoret. and Math. Phys., 97:2 (1993), 1250–1258  mathnet  crossref  mathscinet  zmath  isi (cited: 3)
38. B. I. Suleimanov, “Solution of the Korteweg-de Vries equation which arises near the breaking point in problems with a slight dispersion”, JETP Letters, 58 (1993), 849–849  mathscinet  isi (cited: 9)
39. B. I. Suleimanov, “A “nonlinear” generalization of special functions of wave catastrophes described by double integrals”, Math. Notes, 52:5 (1992), 1146–1149  mathnet  crossref  mathscinet  zmath  isi (cited: 2)
40. B. I. Suleimanov, “The isomonodromic Stokes phenomenon and nonlinear effects near a cuspidal caustic”, Dokl. Math., 46:2 (1993), 220–224  mathnet  mathscinet
41. B. I. Suleimanov, “The second Painlevé equation at a problem about nonlinear effects near caustics”, J. Math. Sci., 73:4 (1995), 482–493  mathnet  crossref  mathscinet  zmath
42. B. I. Suleimanov, Differ. Uravn., 26:3 (1990), 540–542  mathnet  mathscinet  zmath
43. B. I. Suleimanov, “THE RELATION BETWEEN ASYMPTOTIC PROPERTIES OF SOLUTIONS OF THE 2ND PAINLEVE EQUATION IN DIFFERENT DIRECTIONS TOWARDS INFINITY”, Differential Equations, 23:5 (1987), 569-576  mathnet  mathscinet
44. B. I. Suleimanov, “On asymptotics of regular solutions for a special kind of Painlevé V equation”, Appendix, 1 (1986), 230–260
45. V. Yu. Novokshenov, B. I. Suleimanov, “The isomonodromic deformation method and asymptotics of the second and third Painleve transcendents”, Usp. Mat. Nauk, 39:4 (1984), 114–115  mathnet (cited: 25)  mathscinet
46. A. M. Il'in, B. I. Suleimanov, “The asymptotics of the Green function for a second-order elliptic equation near the boundary of the domain”, Math. USSR-Izv., 23:3 (1984), 579–594  mathnet  crossref  mathscinet  zmath
47. V. E. Adler, P. Winternitz, R. N. Garifullin, A. V. Zhiber, D. Levi, A. V. Mikhailov, I. Kh. Musin, F. W. Nijhoff, V. V. Sokolov, B. I. Suleimanov, E. V. Ferapontov, A. P. Fordy, I. T. Habibullin, I. Yu. Cherdantsev, R. A. Sharipov, R. S. Yulmukhametov, “In memory of Yamilov Ravil Islamovich”, Ufa Math. J., 12:3 (2020), 119–120  mathnet

Presentations in Math-Net.Ru
1. Isomonodromic quantization of the second Painlev'e equation by means of conservative Hamiltonian systems with two degrees of freedom
B. Suleimanov
Mathematical Physics, Dynamical Systems and Infinite-Dimensional Analysis – 2021
July 9, 2021 16:10   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021